Loading...
Loading...

Go to the content (press return)

Metric properties of Baumslag-Solitar groups

Author
Burillo, J.; Elder, M.
Type of activity
Journal article
Journal
International journal of algebra and computation
Date of publication
2015-08-01
Volume
25
Number
5
First page
799
Last page
811
DOI
https://doi.org/10.1142/S0218196715500198 Open in new window
Project funding
Métodos geométricos en teoría de grupos
Abstract
We compute estimates for the word metric of Baumslag-Solitar groups in terms of the Britton's lemma normal form. As a corollary, we find lower bounds for the growth rate for the groups BS(p, q) with 1 < p <= q.
Keywords
Baumslag-Solitar group, geodesics, growth, metric estimate
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants